# SDR USAA2013122600007

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 58,533 hours, 21,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING LENS AT ROW 1 RT IS BROKEN.  REPLACED EMERGENCY EXIT FLOOR LIGHTING LENS AT ROW 1 RT IAW A320 AMM 33-50-00, OPERATIONS CHECKED GOOD.
